首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A new robust synchronization method between two different chaotic systems with disturbance
  • 本地全文:下载
  • 作者:Choon Ki Ahn ; Su-Chong Joo
  • 期刊名称:Scientific Research and Essays
  • 印刷版ISSN:1992-2248
  • 出版年度:2011
  • 卷号:6
  • 期号:12
  • 页码:2487-2493
  • DOI:10.5897/SRE11.098
  • 语种:English
  • 出版社:Academic Journals
  • 摘要:This paper proposes a new input-to-state stable (ISS) synchronization scheme for two different chaotic systems with disturbance. Based on linear matrix inequality (LMI) formulation, the ISS synchronization controller is presented to not only guarantee the exponential synchronization between two different chaotic systems, but also achieve the bounded synchronization error for any bounded disturbance. The ISS synchronization controller can be obtained by solving LMI. The synchronization problem between Rossler system and Genesio-Tesi system is investigated via numerical simulation.
  • 关键词:Input-to-state stable (ISS) synchronization; two different chaotic systems; linear matrix inequality (LMI); Lyapunov theory
国家哲学社会科学文献中心版权所有